Recollections of K. Ito and Kyoto 1957/58

Search this Article

Author(s)

    • MCKEAN Henry
    • Department of Mathematics, Courant Institute of Mathematical Sciences, New York University

Journal

  • Japanese journal of mathematics. 3rd series  

    Japanese journal of mathematics. 3rd series 2(1), 79-81, 2007-01-01 

Codes

  • NII Article ID (NAID)
    10018920050
  • NII NACSIS-CAT ID (NCID)
    AA12130756
  • Text Lang
    ENG
  • Article Type
    OTR
  • ISSN
    02892316
  • Data Source
    CJP 
Page Top